Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all, I'm having a problem. Three years ago I went to visit a dermatologist for my whiteheads and she prescribed me differin. The whiteheads cleared but about 6 months ago they came back. I can't go back to the dermatologist not affordable at the moments. I had a few whiteheads on my t-zone area I've tried everything to get rid of them cleansers, natural remedies, clay masks and baking soda but nothing.worked. Two months ago I started using tretinoin 0.05 (cream) I ordered it from overseas much cheaper than here. The first 2 weeks everything was fine no peeling or dryness but from weeks 3-5 purging big nasty zits and flakes but no redness. Weeks 6-8 the big zits cleared up but the whiteheads were red. Now 9-10 skin is very smooth but they're still a cluster of small red dots on both cheeks and new whiteheads. Forehead and chin also broke out on whiteheads. I'm on week 11. I don't know what to do I hate leaving the house because of this. I'm very depressed worst breakout if my life. I guess it's hormonal. I have a case of whiteheads I don't know if I should continue with the tretinoin or set my disgusting face on fire. I'm going into my 3rd month.

Share this post


Link to post
Share on other sites

Some people encourage you to stay with it for 6 months but for me, If by month 4 there is not progress - move on. BTW, the cream is known to have pore clogging ingredients so many recommend using the gel.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×